Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had common cold. Took paracetamol. Prescribed klavox 625mg. Missed pills. Can continue the medicine?

hi doctor i have common cold one week ago i start to treat my self with paracetamol 500mg one tab 3 time daily after 2 days the the tembriture not go down i go to doctor and he give me klavox 625mg 1tab 3 time daily for 5 days and paracetamol 500mg 2tab 3time daily but after 2 days of use i missed 3 doses of antibiotic (one day dose ) what can i do now conteneu my medication normaily or stop it
Asked On : Mon, 21 May 2012
Answers:  1 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There is no use of restarting the antibiotic.
Just wait and watch.
If your symptoms improve,then there is no need to take any medicine.
However if our symptoms worsen,you can consult your doctor for that.
Normally in plain cold you don't need antibiotics.
You require antibiotic if you develop secondary or superimposed infection.
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor